# SDR 08FDEA03490

- Difficulty date: August 18, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 66,077 hours, 29,608 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: AYG70305505MODF
- Part serial: SEM391
- Condition: Failed
- Location: Te Flaps
- Part time: 66,077 hours, 29,608 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LVL 2 FLAP DISAGREE AFTER TAKEOFF RAN QRH AND MADE NORMAL LANDING.  CREW REPORTED IT TOOK 10 MINUTES FOR FLAPS TO EXTEND 35 DEGREES FOR LANDING.  REMOVED AND INSTALLED I/B FLAP CNTL VALVE AND SECURED HYD LINES  TO OTHER VALVES REF MD10-10 AMM 27-52-02-2.  OPS CK AND LEAK CK GOOD.  OFF MFG AYG7030-5505MODFX  SRL SEM391, ON MFG AYG7030-5511, SRL SEM2176.
